# SDR 95ZZZX6310

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N813PA
- Make and model: Airbus A310-324
- Aircraft serial: 449
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30546101
- Condition: Malfunctioned
- Location: Nr 1 Rt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SLIDE SAMPLING OPERATION IAW ITEM 256120-06-1, ON NR 1 RIGHT DOOR, NORMAL OPERATION FOR DAMPER, PN 7010597000, PRESSURE 1,750 PSI (14 DEGREES CELSIUS), THE DOOR FAILED, STICKING IN MIDDLE OPENING POSITION WITH SLIDE INFLATION.  THE GIRT BAR WAS IN NORMAL LOCKED POSITION ON THE DOOR THRESHOLD.  OPERATOR CONTROL NR 95/0BAH5/2.
